# SDR SWIA971587

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Oil Sys
- Condition: Reqd Service
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO HLN CLIMBING THROUGH 28,000 FT, RECEIVED AN APU LOW OIL PRESSURE LIGHT ON EICAS ONE.  RETURNED TO SLC.  SERVICED APU OIL TO CORRECT LEVEL.  INSPECTED APU AND OBSERVED NO LEAKS OR OTHER ABNORMALITIES.  OPS CHECKS GOOD AT THIS TIME.
